# SDR UPS99230568

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Corrosion
- Location: Main Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN CARGO DOOR UPPER AFT STRUCTURE/STRAP HAS CORROSION.
